Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can a rash area on inner thigh be a jock itch?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I noticed a rash area on my inner thigh Is this jock itch? It happened immediately after working out this evening. Its on both sides in the same place. Im leaving at 7:30 am tomororow on a trip to visit family for christmas I'd really like to know what this is so I can be careful about towels I use etc.. it doesn't seem itchy at this point
Posted Wed, 15 Jan 2014 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 3 days later
Brief Answer: details below Detailed Answer: Hi, Thanks for writing to us. From the description provided and images attached, it seems you developed frictional intertrigo due to exercise. It is not jock's itch or tinea cruris. Usually in such cases, I prefer giving steroid antifungal cream to my patients. You may mix clotrimazole cream and hydrocortisone cream in equal quantities and apply. It should resolve in a day or two. the only precaution thats required is to avoid wearing tight occlusive synthetic or denim clothes as it may irritate the area further. Also avoid exercise till it heals. Hope this answered your query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor